MAUDE Adverse Event Report: NAKANISHI INC. SGA-E2S; DENTAL HANDPIECE

NAKANISHI INC. SGA-E2S; DENTAL HANDPIECE
Model Number SGA-E2S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an extraction of the patient's third molar the sga-e2s handpiece overheated unexpectedly, and the patient received a thermal burn injury to their lip.The patient's injury was treated at the time of the incident without need for additional treatment.

Brand Name
SGA-E2S
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key25739980
Report Number1422375-2026-00024
Device Sequence Number10645485
Product Code KMW
UDI-Device Identifier04560264556287
UDI-Public04560264556287
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/07/2026
Report Date (Section F) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSGA-E2S
Device Catalogue NumberH265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2026
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/09/2026
Device Age3 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale